# SDR IXXA20130706024

- Difficulty date: July 6, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 52,180 hours, 18,320 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOPERATIVE.  DURING TROUBLESHOOTING, EMERGENCY DOOR ASSIST BOTTLE WAS USED AND ESCAPE SLIDE FELL OFF L1 DOOR.  SLIDE DID NOT DEPLOY.  R & R L1 DOOR EMERGENCY POWER ASSIST RESERVOIR BOTTLE IAW AMM 52-11-30.  INSPECTED L1 ESCAPE SLIDE ASSY IAW AMM 25-66-01.  NO DEFECTS NOTED.  REINSTALLED SLIDE ASSY TO L1 DOOR IAW AMM 25-66-01. REINSTALLED SLIDE COVER ASSY IAW AMM 52-11-02.  L1 DOOR OPS CHECKED GOOD.   R & R THE FWD GIRT BAR PROXIMITY SENSOR IAW AMM 25-66-11.  L1 DOOR GIRT BAR ENGAGEMENT LIGHT, OPS CHECKED GOOD.
